# SDR FDEA202308291518

- Difficulty date: August 29, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 110,661 hours, 22,863 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB291711
- Condition: None
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND AT LEFT HAND WING FIXED LEADING EDGE INNER COMPARTMENT OTBD OF REFUELING PANEL STA XOS 643. EXISTING REPAIR AT LT WING FIXED LE INNER COMPARTMENT OTBD OF REFUELING PANEL STAT XOS 643 EVALUATED & FOUND REPAIRED NOT IAW SRM 57-00-00-2R FIGURE 209.  LT WING FIXED LE CARRIED OUT REPAIR IAW EA #1-5710-T0375955 PART 1.    REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
